# SDR 199WA0830007

- Difficulty date: August 30, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N199WA
- Make and model: Beech B-99
- Aircraft serial: U154
- Aircraft time: 34,399 hours, 66,416 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 501200744
- Condition: Cracked
- Location: Lt Wing
- Part time: 34,399 hours, 66,416 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND UPPER FWD WING ATTACH FITTING (INBOARD) WAS FOUND WITH CRACK DURING DYE PENETRANT INSPECTION IN ACCORDANCE WITH SRM AND AD 92-15-13.  CRACK WAS ON THE TOP OF THE FITTING WRAPPING AROUND INTO THE COUNTER BORE RADIUS WITH THREE MICRO CRACKS NEXT TO IT.  FITTING WAS REPLACED WITH FACTORY NEW PART.  LEFT HAND LOWER FWD WING ATTACH FITTING (INBOARD) BOLT HOLE WAS FOUND TO BE ELONGATED DURING INSPECTION IN ACCORDANCE WITH AD 92-15-13.  FITTING WAS REMOVED AND MODIFIED / REPAIRED IN ACCORDANCE WITH HAWKER BEECHCRAFT CORP.  FIELD REPAIR DRAWING FR-CO-01604, REINSTALLED AND RETURNED TO SERVICE.
